VOL. 31 · NO. 2 | 1979
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 31 (2), (1979)
No abstract available
Articles
Norihiko Kazamaki
Tohoku Math. J. (2) 31 (2), 117-125, (1979) DOI: 10.2748/tmj/1178229832
KEYWORDS: 60G42, 60G46
No abstract available
Claude Chevalet, Michel Gillois, Artibano Micali
Tohoku Math. J. (2) 31 (2), 127-138, (1979) DOI: 10.2748/tmj/1178229833
KEYWORDS: 92A10, 92A40
No abstract available
Shunsuke Funakosi
Tohoku Math. J. (2) 31 (2), 139-150, (1979) DOI: 10.2748/tmj/1178229834
KEYWORDS: 22D10, 46L35
No abstract available
Kinji Watanabe
Tohoku Math. J. (2) 31 (2), 151-164, (1979) DOI: 10.2748/tmj/1178229835
KEYWORDS: 35A05
No abstract available
A. Reventós
Tohoku Math. J. (2) 31 (2), 165-178, (1979) DOI: 10.2748/tmj/1178229836
KEYWORDS: 53C20
No abstract available
Shûkichi Tanno
Tohoku Math. J. (2) 31 (2), 179-185, (1979) DOI: 10.2748/tmj/1178229837
KEYWORDS: 58G25, 53C20
No abstract available
Masami Nakada
Tohoku Math. J. (2) 31 (2), 187-194, (1979) DOI: 10.2748/tmj/1178229838
KEYWORDS: 30F40, 20H10
No abstract available
Hisashi Kojima
Tohoku Math. J. (2) 31 (2), 195-205, (1979) DOI: 10.2748/tmj/1178229839
KEYWORDS: 10D12, 10D21
No abstract available
R. E. Stong
Tohoku Math. J. (2) 31 (2), 207-219, (1979) DOI: 10.2748/tmj/1178229840
KEYWORDS: 57R50, 55N22
No abstract available
Izumi Takagi
Tohoku Math. J. (2) 31 (2), 221-246, (1979) DOI: 10.2748/tmj/1178229841
KEYWORDS: 35K99, 92A05
No abstract available
Zbigniew Olszak
Tohoku Math. J. (2) 31 (2), 247-253, (1979) DOI: 10.2748/tmj/1178229842
KEYWORDS: 53C15
No abstract available
Kazumi Tsukada
Tohoku Math. J. (2) 31 (2), 255-259, (1979) DOI: 10.2748/tmj/1178229843
KEYWORDS: 58G25, 53C25
No abstract available
Back Matter
Tohoku Math. J. (2) 31 (2), (1979)
No abstract available
Back to Top